# SDR HEEA0012316

- Difficulty date: December 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3533T
- Make and model: Bolkms BO105S
- Aircraft serial: S111
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hyd Pump
- Part number: AP05VC03201
- Condition: Worn
- Location: Drive Spline
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYD PUMP WORN DRIVE SHAFT SPLINES.
